Best pain relievers. First-Aid-Only brand. New releases 2020

PhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 Count

Search only First Aid Only brand name

PhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 Count

Current price: 14.97 USD


Order at Amazon


Height: 4.25 Inches

Length: 4.25 Inches

Width: 2.5 Inches

Weight: 0.2 Pounds

  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets

More Info

90015-002 - PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg - PhysiciansCare Ibuprofen Pain Reliever Medication, 200mg, First Aid Only - Box of 50

Search only First Aid Only brand name

90015-002 - PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg - PhysiciansCare Ibuprofen Pain Reliever Medication, 200mg, First Aid Only - Box of 50

Current price: 31.4 USD


Order at Amazon


  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • 50 x 2/Box
  • PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg

More Info

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

Search only First Aid Only brand name

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

Current price: 24.01 USD


Order at Amazon


Height: 3.38 Inches

Length: 4.63 Inches

Width: 5.38 Inches

Weight: 0.01 Pounds

  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • 50 x 2/Box
  • PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg
  • Compare to the active ingredients in Advil and SAVE!
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Helps relive muscular aches and pains.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Anti-inflammatory, fever reducer and pain reliever.

More Info

20 Tablets KUBM9L945U9 Over the Counter Pain Relief Medication for First Aid Cabinet

Search only First Aid Only brand name

20 Tablets KUBM9L945U9 Over the Counter Pain Relief Medication for First Aid Cabinet

Current price: 9.78 USD


Order at Amazon


  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • 50 x 2/Box
  • PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg
  • Compare to the active ingredients in Advil and SAVE!
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Helps relive muscular aches and pains.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Anti-inflammatory, fever reducer and pain reliever.

More Info

Advil Advanced Medicine for Pain - 100 Tablets per Dispenser Box

Search only First Aid Only brand name

Advil Advanced Medicine for Pain - 100 Tablets per Dispenser Box

Current price: 19.05 USD


Order at Amazon


Weight: 2 Pounds

  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • 50 x 2/Box
  • PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg
  • Compare to the active ingredients in Advil and SAVE!
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Helps relive muscular aches and pains.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Anti-inflammatory, fever reducer and pain reliever.
  • Advil Advanced Medicine for Pain - 50 2-packs- 100 tablets per dispenser box

More Info

First Aid Only FAE-7014 Smart Compliance Refill Ibuprofen Packets

Search only First Aid Only brand name

First Aid Only FAE-7014 Smart Compliance Refill Ibuprofen Packets

Current price: 7.71 USD


Order at Amazon


Height: 2 Inches

Length: 2.63 Inches

Width: 2.38 Inches

Weight: 0.01 Pounds

  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • 50 x 2/Box
  • PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg
  • Compare to the active ingredients in Advil and SAVE!
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Helps relive muscular aches and pains.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Anti-inflammatory, fever reducer and pain reliever.
  • Advil Advanced Medicine for Pain - 50 2-packs- 100 tablets per dispenser box
  • Special 5 Pack
  • USDA ORGANIC Product Devoid Colorants, Preservatives and artificial Sweeteners. The whole manufacturing Process from Growing the Leaves to packaging is strictly supervised in order to ensure Organic Integrity.
  • Medicinal Tea with great health benefits which can help to lower risk for many diseases and speed up your metabolism.
  • Combining balance and soul, our crafted delicious teas are expertly blended for superior quality. A variety pack that contains five delicious flavors to give you the best of our teas.
  • Full of aroma scented fragrance and bursting with delicious flavor, our medicinal teas are brewed to provide the perfect layered tastes and contain proven health benefits.

More Info

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg - 2 Pack (250 Doses)

Search only First Aid Only brand name

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg - 2 Pack (250 Doses)

Current price: 43.07 USD


Order at Amazon


Height: 3 Inches

Length: 5 Inches

Width: 9 Inches

  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • 50 x 2/Box
  • PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg
  • Compare to the active ingredients in Advil and SAVE!
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Helps relive muscular aches and pains.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Anti-inflammatory, fever reducer and pain reliever.
  • Advil Advanced Medicine for Pain - 50 2-packs- 100 tablets per dispenser box
  • Special 5 Pack
  • USDA ORGANIC Product Devoid Colorants, Preservatives and artificial Sweeteners. The whole manufacturing Process from Growing the Leaves to packaging is strictly supervised in order to ensure Organic Integrity.
  • Medicinal Tea with great health benefits which can help to lower risk for many diseases and speed up your metabolism.
  • Combining balance and soul, our crafted delicious teas are expertly blended for superior quality. A variety pack that contains five delicious flavors to give you the best of our teas.
  • Full of aroma scented fragrance and bursting with delicious flavor, our medicinal teas are brewed to provide the perfect layered tastes and contain proven health benefits.
  • Compare to the active ingredients in Advil and SAVE!
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Helps relive muscular aches and pains.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Anti-inflammatory, fever reducer and pain reliever.

More Info

First Aid Only J432 PhysiciansCare Ibuprofen

Search only First Aid Only brand name

First Aid Only J432 PhysiciansCare Ibuprofen

Current price: 36.25 USD


Order at Amazon


Height: 5.8 Inches

Length: 4.5 Inches

Width: 6.5 Inches

Weight: 1 Pounds

  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • 50 x 2/Box
  • PhysiciansCare Ibuprofen Pain Reliever Medication, 200 mg
  • Compare to the active ingredients in Advil and SAVE!
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Helps relive muscular aches and pains.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Anti-inflammatory, fever reducer and pain reliever.
  • Advil Advanced Medicine for Pain - 50 2-packs- 100 tablets per dispenser box
  • Special 5 Pack
  • USDA ORGANIC Product Devoid Colorants, Preservatives and artificial Sweeteners. The whole manufacturing Process from Growing the Leaves to packaging is strictly supervised in order to ensure Organic Integrity.
  • Medicinal Tea with great health benefits which can help to lower risk for many diseases and speed up your metabolism.
  • Combining balance and soul, our crafted delicious teas are expertly blended for superior quality. A variety pack that contains five delicious flavors to give you the best of our teas.
  • Full of aroma scented fragrance and bursting with delicious flavor, our medicinal teas are brewed to provide the perfect layered tastes and contain proven health benefits.
  • Compare to the active ingredients in Advil and SAVE!
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Helps relive muscular aches and pains.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Anti-inflammatory, fever reducer and pain reliever.
  • Add flavor to every dish
  • Our chili powder is created using the most pungent dark chilis and other added spices
  • 6.3 Ounce Dark Chilli Powder

More Info

1